# SDR CALA2022020200296

- Difficulty date: February 1, 2022
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N475UA
- Make and model: Airbus A320-232
- Aircraft serial: 1495
- Aircraft time: 60,107 hours, 26,009 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bonding Plate
- Part number: NA
- Part serial: NA
- Condition: Cracked
- Location: Rh Hor Stab #4 H
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(A3NB-55-3-6005) RH HORIZONTAL #4 HINGE FITTING UPPER BONDING PL ATE CRACKED () REMOVED DAMAGE BONDING STRAP IAW SRM 51-42-11 FABRICATED NEW BON W 20-28-00. ACCOMPLISHED BY EMP#V934718 AT BFM ST AEROSPACE MOBI . DING STRAP MATERIAL P/N 2024T3050 BATCH#0003832165 DRAWING D9248 LE. NR#0020556 81 RESTORE SURFACE PROTECTION IAW SRM 51-23-11 INSTALLED NEW BON DING STRAP IAW SRM 51-42-11 BONDING STRAP TEST 0.08 MILLIOHMS IA
